Illinois Journal of Mathematics

Erratum to: ``The loop space of the $Q$-construction'' [Illinois J. Math. 31 (1987), no. 4, 574–597]

Henri Gillet and Daniel R. Grayson

Full-text: Open access

Abstract

We correct an error in [1], and provide a new shorter proof of Theorem B$'$.

Article information

Source
Illinois J. Math., Volume 47, Number 3 (2003), 745-748.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138191

Digital Object Identifier
doi:10.1215/ijm/1258138191

Mathematical Reviews number (MathSciNet)
MR2007234

Subjects
Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 19D06: $Q$- and plus-constructions

Citation

Gillet, Henri; Grayson, Daniel R. Erratum to: ``The loop space of the $Q$-construction'' [Illinois J. Math. 31 (1987), no. 4, 574–597]. Illinois J. Math. 47 (2003), no. 3, 745--748. doi:10.1215/ijm/1258138191. https://projecteuclid.org/euclid.ijm/1258138191


Export citation

See also

  • Original article: The loop space of the $Q$-construction. Illinois J. Math. 31 (1987), no. 4, 574–597.